# SDR IPXA2023083164287

- Difficulty date: August 3, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5200 · Doors
- Part: Door Latch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: CREW DOOR UPPER LATCH IS GOUGED. DOT 33-000 REVIEWED.REMOVED CREW ENTRY DOOOR LINER TO FACILITATE LATCH REPAIR IAW AMM 52-12-00-001. INSTALLED LATCH I.A.W AMM TASK 52-12-01-404-011 AND 52-12-00-705-001
